Symbolic dynamics for a nonlinear nonautonomous oscillator
Differencialʹnye uravneniâ, Tome 23 (1987) no. 3, pp. 535-538
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_3_a29,
author = {Yu. B. Suris},
title = {Symbolic dynamics for a nonlinear nonautonomous oscillator},
journal = {Differencialʹnye uravneni\^a},
pages = {535--538},
year = {1987},
volume = {23},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_3_a29/}
}
Yu. B. Suris. Symbolic dynamics for a nonlinear nonautonomous oscillator. Differencialʹnye uravneniâ, Tome 23 (1987) no. 3, pp. 535-538. http://geodesic.mathdoc.fr/item/DE_1987_23_3_a29/